# SDR SWAA2012121010391

- Difficulty date: November 17, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NLG W/W AT BS 259.5 ABOVE REPAIR DOUBLER LEFT SIDE.  REPAIRED WEB IAW SRM.
